Selberg-type squared matrices gamma and beta integrals


  • A. K. Gupta
  • D. G. Kabe


Selberg-type integrals, squared matrices integrals, hypercomplex normal distributions, multivariate gamma and beta densities.


Although Selberg-type, single positive definite symmetric matrices, gamma and beta integrals are evaluated by several authors; see e.g., Askey and Richards (1989), Gupta and Kabe (2005), Mathai (1997), and elsewhere in the vast multivariate statistical analysis literature; the Selberg-type squared matrice gamma and beta interals appear to have been neglected. So also Selberg-type of integrals of positive signature symmetric matrices, skew symmetric matrices are neglected in the literature. This paper records Selberg-type squared matrices beta and gamma integrals.

Author Biographies

  • A. K. Gupta

    Bowling Green State University, Bowling Green, Ohio


  • D. G. Kabe
    5971 Greensboro Drive, Mississauga, ON, Canada L5M 5S5




Mathematical Statistics

How to Cite

Selberg-type squared matrices gamma and beta integrals. (2007). European Journal of Pure and Applied Mathematics, 1(1), 197-201.

Similar Articles

1-10 of 307

You may also start an advanced similarity search for this article.